# SDR SWAA2022021055064

- Difficulty date: March 27, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 48,832 hours, 28,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA. 927 AT NUT PLATE AT STR. 26L. MARKED / WP:E79050-WYATT; DUSTIN - 04/05/2018 15:44 COMPLETE: REMOVED AND REPLACED DAMAGED SECTION FROM STA 887 TO STA 947 I.A.W SRM 51-40-02.
